# SDR USAA2012011200006

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 36,230 hours, 20,119 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7250 · Turbine Section
- Part: Packing
- Part number: J221P145
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DIRTY OIL SOCK SMELL IN CABIN ONLY.  EMERGENCY DECLARED.  FOUND OIL DEPOSIT / RESIDUE AROUND FAN DISC HUB BEHIND SPINNER ON NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE LPT SHAFT PLUG O-RINGS PER AMM 72-55-00-960.  OPS CHECKED GOOD.
